MathSciNet Relay Station
MathSciNet bibliographic data
MR1793944 (2001k:46086) 46L05 (46L80)
Gong, Guihua; Jiang, Xinhui; Su, Hongbing Obstructions to $\scr Z$-stability for unital simple $C\sp *$-algebras. Canad. Math. Bull. 43 (2000), no. 4, 418–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement